# SDR USAASA99008

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

JAX - FLT 1464 - WHILE AT FL 370, THE FIRST OFFICER'S WINDSHIELD CRACKED.  THE FLIGHT CREW DONNED THEIR OXYGEN MASKS AND DESCENEDED TO FL 100.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO JAX WHERE A ROUTINE LANDING WAS MADE.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  (X)
